# SDR HNAA2009010700378

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 35,167 hours, 40,938 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Knob
- Part number: 1305221
- Part serial: 70546
- Condition: Out Of Position
- Location: Outflow Valve
- Part time: 31,470 hours, 35,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT TO 14,000 FT ALTITUDE, ACFT CREW COULD NOT CONTROL CABIN PRESSURE IN MANUAL MODE ON THE PRESSURE CONTROL PANEL AND THE MASTER CAUTION WARNING LIGHT ILLUMINATED. A LOUD AIRFLOW NOISE WAS HEARD FROM BEHIND THE INSTRUMENT PANEL. THE CREW ELECTED TO RETURN TO THE AIRFIELD. UPON INVESTIGATION IT WAS DISCOVERED THAT THE MANUAL CONTROL KNOB FOR THE FWD OUTFLOW VALVE WAS NOT IN THE CLOSED POSITION. AN EVALUATION FLIGHT WAS REQUESTED AND WAS SUCCESSFUL. THE ACFT WAS THEN RELEASED FOR SERVICE.
